# SDR REXA2021012100039

- Difficulty date: January 14, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 31,134 hours, 29,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Center Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD CENTER EMERGENCY LIGHT OUT.  REMOVED AND INSTALLED RT FWD CENTER EMERGENCY LIGHT, IAW CRJ 200 AMM 33-51-01.  OPERATIONS CHECK EMERGENCY LIGHT.  OPERATIONS CHECK GOOD.  P/N ON/OFF: 1317
